Alert archive / Wyoming / Red Flag Warnings in 2013
Red Flag Warning 3, NWS Riverton, WY
NWS Riverton, WY issued this red flag warning at Jun 24, 2013, 2:44 AM MDT for 5 counties in Wyoming. It took effect at Jun 24, 2013, 12:00 PM MDT. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2013, 2:44 AM MDT (08:44 UTC)
- In effect from
- Jun 24, 2013, 12:00 PM MDT
- Expired
- Jun 25, 2013, 8:33 PM MDT
- In force
- 33 hr
- Issued by
- NWS Riverton, WY
Counties Fremont County, WY, Hot Springs County, WY, Johnson County, WY, Natrona County, WY, Washakie County, WY
The radar
The Riverton/Lander radar (KRIW), 86 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 8.7 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4708 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
752 WWUS85 KRIW 240844 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 244 AM MDT MON JUN 24 2013 ...WARM...VERY DRY AND WINDY WEATHER RETURNS TODAY AND TUESDAY... .VIGOROUS WEST TO SOUTHWEST WINDS WILL INCREASE TODAY AND TOMORROW AS TEMPERATURES WARM AND THE STRONG FLOW IS BROUGHT DOWN FROM ALOFT. MINIMUM RELATIVE HUMIDITY WILL NEAR OR BELOW 10 PERCENT TODAY AND BELOW 15 PERCENT TUESDAY. WINDS WILL GUST TO BETWEEN 25 AND 35 MPH BOTH TODAY AND TUESDAY AFTERNOONS AND EVENINGS. TONIGHT...RELATIVE HUMIDITY LEVELS WILL RECOVER AND WIND SPEEDS WILL DROP AS WILL FIRE WEATHER CONCERNS...BUT WILL RISE ONCE AGAIN AS TEMPERATURES WARM THROUGHOUT THE DAY TOMORROW AS AN UPPER DISTURBANCE PASSES BY. WYZ280-285-300-242200- /O.UPG.KRIW.FW.A.0002.130624T1800Z-130626T0300Z/ /O.NEW.KRIW.FW.W.0003.130624T1800Z-130626T0300Z/ NATRONA COUNTY/CASPER BLM-SOUTH BIGHORN MOUNTAINS-CASPER MOUNTAIN- 244 AM MDT MON JUN 24 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 280... 285 AND 300... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 280...285 AND 300. * WINDS...WEST AND INCREASING TO 20 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 9 PERCENT. * IMPACTS...CRITICALLY DRY FUELS...LOW HUMIDITY...WITH WINDS FREQUENTLY GUSTING ABOVE 25 MPH...MAY CAUSE ANY FIRES THAT START TO QUICKLY GROW OUT OF CONTROL DURING THE AFTERNOONS AND EARLY EVENING PERIOD FOR BOTH TODAY AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ HTTP://WEATHER.GOV/RIVERTON
5 follow-up statements
725 WWUS85 KRIW 242108 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 308 PM MDT MON JUN 24 2013 ...WARM...VERY DRY AND WINDY WEATHER RETURNS THROUGH TUESDAY... .GUSTY WEST TO SOUTHWEST WIND WILL CONTINUE THROUGH THE EARLY EVENING AND THEN PICK-UP AGAIN TUESDAY. TEMPERATURES WILL REMAIN WARM AND HUMIDITY READINGS WILL BE LESS THAN 15 PERCENT. CRITICAL WEATHER CONDITIONS ARE PRIMARILY EXPECTED DURING THE AFTERNOON AND EARLY EVENING BOTH TODAY AND TUESDAY. THE RELATIVE HUMIDITY WILL RECOVER ENOUGH TONIGHT TO LIMIT FIRE WEATHER CONCERNS FROM LATE THIS EVENING THROUGH MOST OF TUESDAY MORNING. WYZ280-285-300-251000- /O.CON.KRIW.FW.W.0003.000000T0000Z-130626T0300Z/ NATRONA COUNTY/CASPER BLM-SOUTH BIGHORN MOUNTAINS-CASPER MOUNTAIN- 308 PM MDT MON JUN 24 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 280... 285 AND 300... * AFFECTED AREA...FIRE WEATHER ZONES 280...285 AND 300. * WINDS...WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 9 PERCENT. * IMPACTS...CRITICALLY DRY FUELS...LOW HUMIDITY...AND WINDS FREQUENTLY GUSTING ABOVE 25 MPH...MAY CAUSE ANY FIRES THAT START TO QUICKLY GROW OUT OF CONTROL DURING THE AFTERNOON AND EARLY EVENING HOURS BOTH TODAY AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ HTTP://WEATHER.GOV/RIVERTON
183 WWUS85 KRIW 250329 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 929 PM MDT MON JUN 24 2013 ...WARM...DRY AND WINDY WEATHER RETURNS TUESDAY AFTERNOON... .WINDS HAD BEGUN DIMINISHING AND RELATIVE HUMIDITY RECOVERING AFTER SUNSET MONDAY EVENING. HOWEVER...BREEZY CONDITIONS WITH POOR RELATIVE HUMIDITY RECOVERY WILL REMAIN ACROSS MOST OF THE AREA OVERNIGHT. ON TUESDAY...GUSTY WEST WINDS AND VERY DRY CONDITIONS WILL RETURN BY LATE MORNING. TEMPERATURES WILL BE SLIGHTLY COOLER AND RELATIVE HUMIDITY SLIGHTLY HIGHER THAN ON MONDAY...AND WINDS NOT QUITE AS STRONG. THOSE THESE CONDITIONS WILL NOT BE AS EXTREME AS ON MONDAY...THEY WILL STILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS TUESDAY AFTERNOON THROUGH EARLY TUESDAY EVENING. WYZ280-285-300-251200- /O.CON.KRIW.FW.W.0003.000000T0000Z-130626T0300Z/ NATRONA COUNTY/CASPER BLM-SOUTH BIGHORN MOUNTAINS-CASPER MOUNTAIN- 929 PM MDT MON JUN 24 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 280... 285 AND 300... * AFFECTED AREA...FIRE WEATHER ZONES 280...285 AND 300. * WINDS...WEST 15 TO 20 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...12-15 PERCENT. * IMPACTS...CRITICALLY DRY FUELS...LOW HUMIDITY...AND WINDS FREQUENTLY GUSTING ABOVE 25 MPH...MAY CAUSE ANY FIRES THAT START TO QUICKLY GROW OUT OF CONTROL DURING THE AFTERNOON AND EARLY EVENING HOURS ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ HTTP://WEATHER.GOV/RIVERTON
368 WWUS85 KRIW 250828 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 228 AM MDT TUE JUN 25 2013 ...WARM...DRY AND WINDY WEATHER RETURNS THIS AFTERNOON... .TODAY...GUSTY WEST WINDS AND VERY DRY CONDITIONS WILL RETURN BY LATE THIS MORNING. TEMPERATURES WILL BE SLIGHTLY COOLER BEHIND A WEAK EXITING FRONT WHICH WILL RESULT IN SLIGHTLY HIGHER RELATIVE HUMIDITY VALUES THAN WERE PRESENT ON MONDAY. HOWEVER WINDS WILL STILL GUST 25 TO 30 MPH ACROSS THE AREA...AND TOGETHER THOSE CONDITIONS WILL CONTINUE TO CREATE LOW END CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON THROUGH EARLY EVENING. WYZ280-285-300-252200- /O.CON.KRIW.FW.W.0003.000000T0000Z-130626T0300Z/ NATRONA COUNTY/CASPER BLM-SOUTH BIGHORN MOUNTAINS-CASPER MOUNTAIN- 228 AM MDT TUE JUN 25 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 280... 285 AND 300... * AFFECTED AREA...FIRE WEATHER ZONES 280...285 AND 300. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 13 PERCENT. * IMPACTS...CRITICALLY DRY FUELS...LOW HUMIDITY...AND WINDS FREQUENTLY GUSTING ABOVE 25 MPH...MAY CAUSE ANY FIRES THAT START TO QUICKLY GROW OUT OF CONTROL DURING THE AFTERNOON AND EARLY EVENING HOURS ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ HTTP://WEATHER.GOV/RIVERTON
458 WWUS85 KRIW 251654 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1054 AM MDT TUE JUN 25 2013 ...WARM...DRY AND WINDY WEATHER RETURNS THIS AFTERNOON... .TODAY...GUSTY WEST WINDS AND VERY DRY CONDITIONS WILL RETURN BY LATE THIS MORNING. TEMPERATURES WILL BE SLIGHTLY COOLER BEHIND A WEAK EXITING FRONT WHICH WILL RESULT IN SLIGHTLY HIGHER RELATIVE HUMIDITY VALUES THAN WERE PRESENT ON MONDAY. HOWEVER WINDS WILL STILL GUST 25 TO 30 MPH ACROSS THE AREA...AND TOGETHER THOSE CONDITIONS WILL CONTINUE TO CREATE LOW END CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON THROUGH EARLY EVENING. WYZ280-285-300-260300- /O.CON.KRIW.FW.W.0003.000000T0000Z-130626T0300Z/ NATRONA COUNTY/CASPER BLM-SOUTH BIGHORN MOUNTAINS-CASPER MOUNTAIN- 1054 AM MDT TUE JUN 25 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 280... 285 AND 300... * AFFECTED AREA...FIRE WEATHER ZONES 280...285 AND 300. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 13 PERCENT. * IMPACTS...CRITICALLY DRY FUELS...LOW HUMIDITY...AND WINDS FREQUENTLY GUSTING ABOVE 25 MPH...MAY CAUSE ANY FIRES THAT START TO QUICKLY GROW OUT OF CONTROL DURING THE AFTERNOON AND EARLY EVENING HOURS ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ HTTP://WEATHER.GOV/RIVERTON
284 WWUS85 KRIW 260233 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 833 PM MDT TUE JUN 25 2013 ...RED FLAG WARNING HAS BEEN CANCELLED... .WINDS HAVE DIMINISHED AND THE RELATIVE HUMIDITY HAS INCREASED OVER THE WARNING AREA. THUS THE RED FLAG WARNING HAS BEEN CANCELLED. WYZ280-285-300-260345- /O.CAN.KRIW.FW.W.0003.000000T0000Z-130626T0300Z/ NATRONA COUNTY/CASPER BLM-SOUTH BIGHORN MOUNTAINS-CASPER MOUNTAIN- 833 PM MDT TUE JUN 25 2013 ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 280...285 AND 300... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE RED FLAG WARNING. WINDS HAVE DIMINISHED AND THE RELATIVE HUMIDITY HAS INCREASED OVER THE WARNING AREA. THUS THE RED FLAG WARNING HAS BEEN CANCELLED. $$ HTTP://WEATHER.GOV/RIVERTON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Jun 23, 11:34 PM MDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jun 23, 11:34 PM MDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 1134 PM MDT SUN JUN 23 2013 .SHORT TERM...TONIGHT THROUGH MONDAY A PACIFIC TROUGH WILL BRING INCREASED CLOUDS TO THE SOUTH AND WEST TONIGHT WITH INCREASING WINDS ACROSS THE SOUTH AND THROUGH THE WIND CORRIDOR TO THE CASPER AREA. TEMPERATURES WILL BE MILD TONIGHT. MONDAY SOME SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE INTO THE WEST AND MAY DEVELOP OVER THE HIGHER ELEVATIONS OF THE BIGHORN MOUNTAINS. WINDS WILL PICK UP ACROSS THE AREA WITH VERY DRY CONDITIONS AND HOT TEMPERATURES IN THE BASINS AND EASTERN PLAINS. .LONG TERM...MONDAY NIGHT THROUGH SUNDAY ANOTHER WELL DEFINED TROUGH WILL TRACK NORTHEAST ACROSS WYOMING MONDAY NIGHT AND TUESDAY MORNING. THIS TROUGH WILL PRODUCE A GOOD CHANCE OF THUNDERSTORMS ACROSS NW WYOMING MONDAY NIGHT AND TUESDAY. LIKE WITH SATURDAYS TROUGH...THIS TROUGH WILL HAVE A SIGNIFICANT AMOUNT OF Q VECTOR FORCING FOR A SUMMER FEATURE SO SOME OF THESE THUNDERSTORMS COULD BE FAIRLY SIGNIFICANT. THE BEST CAPES WILL BE IN THE FAR NORTH MONDAY NIGHT. IN THE MEANTIME...FARTHER FROM THE DYNAMICS DIRECTLY ASSOCIATED WITH THIS TROUGH...WEST SOUTHWEST WINDS WILL INCREASE OUT AHEAD OF THIS APPROACHING TRAILING TROUGH FROM RKS TO RIVERTON TO BUFFALO DRAWING IN HOT DRY DESERT AIR. THIS HAS PROMPTED THE ISSUANCE OF A FIRE WEATHER WATCH FOR FIRE WEATHER ZONES 300...280 AND 285 FROM 18Z MONDAY THROUGH 03Z TUESDAY. THEN THE COMBINATION OF INSTABILITY AND A TIGHT PRESSURE GRADIENT HAS PROMPTED PART TWO OF THE FIRE WEATHER WATCH FOR THE SAME TIMES AND ZONES ON TUESDAY. THEN FOR THE REST OF THE WEEK FOR THE FIRST TIME THIS YEAR...WE TRULY GET INTO A SUMMERTIME PATTERN WITH THE NEXT PROMINENT PACIFIC TROUGH BECOMING STATIONARY OFF THE PACIFIC COAST INSTEAD OF PROGRESSIVELY TRACKING EAST ACROSS THE COUNTRY WHICH WILL ALLOW THE HIGH PRESSURE AREA OVER TEXAS TO MIGRATE TO THE 4 CORNERS AREA. BY THE END OF THE WEEK THE TYPICAL RING OF FIRE WILL DEVELOP WITH THUNDERSTORMS BEGINNING TO ROTATE CLOCKWISE WITHIN THE OUTER CIRCULATION OF THE HIGH PRESSURE AREA. SO BY NEXT SATURDAY AND SUNDAY...THUNDERSTORMS SHOULD FORM MAINLY ON THE EAST SLOPE OF THE NORTHERN MTNS WHERE A LIGHT SURFACE NORTHEAST UPSLOPE FLOW WILL DEVELOP. HIGH TEMPERATURES WILL CLIMB WELL UP INTO THE 90S LATER IN THE WEEK AS THE HIGH STRENGTHENS. && .AVIATION.../06Z ISSUANCE/ SOUTHWEST FLOW ALOFT CONTINUES OVER WEST CENTRAL WYOMING THROUGH MONDAY WITH DRY AND BREEZY CONDITIONS. SHOULD EVEN GET WINDY ACROSS THE USUAL WIND PRONE AREAS BY MID AFTERNOON ON MONDAY. OTHERWISE...VFR CONDITIONS WILL PREVAIL WITH A GRADUAL INCREASE IN MID LEVEL MOISTURE. BY MONDAY EVENING...A FEW THUNDERSTORMS ARE POSSIBLE OVER FAR WESTERN WYOMING INCLUDING YELLOWSTONE NATIONAL PARK. GUSTY SURFACE WINDS WILL OCCUR NEAR ANY STORMS. && .FIRE WEATHER... FIRE WEATHER WATCH MONDAY AFTERNOON THROUGH TUESDAY EVENING ZONES 280... 285 AND 300. TONIGHT WILL BE DRY AND MILD WITH BREEZY CONDITIONS. SOUTHWEST WINDS WILL PICK UP ON MONDAY BECOMING WINDY ESPECIALLY ACROSS SWEETWATER AND NATRONA COUNTIES. MANY AREAS WILL SEE RELATIVE HUMIDITY AT 10 PERCENT OR LOWER IN THE AFTERNOON AND EARLY EVENING. CLOUD WILL INCREASE ACROSS THE AREA WITH SHOWERS AND ISOLATED THUNDERSTORMS IN THE WESTERN AND FAR NORTHERN MOUNTAINS. && .RIW WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING WYZ280-285-300. && SHORT TERM...C.BAKER LONG TERM...LIPSON AVIATION...KPL FIRE WEATHER...C.BAKER
Hazardous weather outlook, Jun 23, 4:00 AM MDT, 22 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 400 AM MDT SUN JUN 23 2013 WYZ001>020-022>030-241200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 400 AM MDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY AND TUESDAY...ISOLATED SHOWERS AND THUNDERSTORMS ACROSS THE WEST AND NORTHWEST ON MONDAY...FOLLOWED BY SIMILAR CHANCES OVER THE WEST AND NORTHWEST TUESDAY. FIRE WEATHER CONCERNS WILL BE HEIGHTENED MONDAY ACROSS PORTIONS OF NATRONA...AND WASHAKIE COUNTIES AS WARM TEMPERATURES WILL COMBINE WITH LOW HUMIDITIES AND GUSTY SOUTHWEST WINDS. WEDNESDAY THROUGH SATURDAY...MOSTLY DRY AND VERY WARM TO HOT CONDITIONS WILL PREVAIL. ISOLATED THUNDERSTORMS MAINLY OVER AND NEAR THE MOUNTAINS FRIDAY WITH A LITTLE MORE COVERAGE ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. TEAM RIVERTON
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 12:31 PM MDT | Special Weather Statement | RIW | Park | 44 min |
| Jun 24, 1:17 PM MDT | Special Weather Statement | RIW | Big Horn | 43 min |
| Jun 24, 1:19 PM MDT | Special Weather Statement | RIW | 41 min | |
| Jun 24, 2:09 PM MDT | Special Weather Statement | RIW | Big Horn | 36 min |
Nearby
Red Flag Warnings in Wyoming, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.